Home On consistency of the maximum likelihood method in ranking the outcomes of the polynomial scheme according to their probabilities
Article
Licensed
Unlicensed Requires Authentication

On consistency of the maximum likelihood method in ranking the outcomes of the polynomial scheme according to their probabilities

  • A. S. AMBROSIMOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 5 Issue 3

Published Online: 2009-10-09
Published in Print: 1995

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1995.5.3.257/pdf
Scroll to top button